# SDR 200701

- Difficulty date: March 28, 2007
- Submitted: April 4, 2007
- Operation: General aviation
- Make and model: Acqcor F22
- Engine: Pwa JT15D4
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 311300001
- Part serial: 119007
- Condition: Misdrilled
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS ROUTED TO OUR FACILITY FOR OVERHAUL AND DURING A FLUSHING PROCESS WE DISCOVERED A WALL IN AN ACCESSORY GEARBOX WITH A MISDRILLED OIL PASSAGE.  THE OIL PASSAGE DID SUPPLY OIL TO THE REQUIRED AREA BUT IT BROKE THROUGH THE WALL DURING THE MANUFACTURING PROCESS RESTRICTING THE OIL SUPPLY. THE ENGINE HAS BEEN OPERATING WITH THIS CONDITION WITH NO APPARENT EFFECT. THE AGB COMPONENTS WAS INSPECTED AND NO DAMAGE WAS FOUND AS A RESULT OF THIS CONDITION.
